# SDR VNAA2011061500014

- Difficulty date: June 12, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 16,075 hours, 16,084 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RED BLEED DUCT WARNING MESSAGE.  AIRCRAFT RETURNED AND LANDED AT CLT WITHOUT INCIDENT.  MAINTENANCE FOUND BLEED AIR LEAKS AND TIGHTENED THESE CONNECTIONS.  MAINTENANCE REMOVED AND REPLACED BLEED DET HARNESS 140P2 TO 142P2.  ALL TROUBLESHOOTING AND CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
